# SDR AALA2019112109032

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 82,298 hours, 13,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR EMERGENCY DOOR ASSIST PRESSURE NEEDED TO BE SERVICED. MAINTENANCE REPLACED DOOR SLIDE PER MCM CARD 25-94-02.
